# SDR SWAA2014050727777

- Difficulty date: March 25, 2014
- Submitted: May 8, 2014
- Operation: Air carrier
- Aircraft: N924AT
- Make and model: Boeing 717-200
- Aircraft serial: 55080
- Aircraft time: 34,949 hours, 23,758 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Trim Panel
- Part number: 5912350
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT FLIGHT COMPARTMENT RT FIRST OFFICERS WINDSHIELDS INTERNAL FRAME TOP TRIM COVER CRACKED.  REMOVED & REPAIRED WINDSHIELD TRIM COVER IAW AMM.
